# SDR 97ZZZX2572

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0369
- Engine: Cont TSIO520EB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSS/HPN - AT 9,500 FEET APPROXIMATELY 15 MINUTES INTO THE FLIGHT, THE LEFT ENGINE RPM STARTED FLUCTUATING ABOUT 150 RPM.  ABOUT 5 MINUTES LATER THAT ENGINE FAILED COMPLETELY.  AFTER ATTEMPTING A RE-START AND CHECKING GAUGES (FUEL FLOW, 20 FEET MANIFOLD, PRESSURE) THE ENGINE WAS FEATHERED AND A PRECAUTIONARY LANDING WAS MADE AT COLUMBIA COUNTY.  IT APPEARS THERE WAS A CAMSHAFT FAILURE.
